| Model Number |
UCL INTERNAL BRACE IMPLANT SYSTEM |
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
10/26/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 11/2/2022, it was reported by a sales representative via email that the drill from an ar-7715 ucl internal brace implant system, was brushing again the drill guide.This caused the drill to produce debris and to break.Surgeon removed all broken fragments from inside patient.This was discovered during a ucl procedure on (b)(6) 2022.